Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What does the vertical line on my finger nail indicate ?

hello doctor my age is 20.....i have found vertical line on my fingernail .....i am so worried.....please tell me are they Splinter hemorrhage or sign of Melanoma will be pleased of you if you look at my pictures below: copy and paste it in adress bar:
Asked On : Mon, 15 Aug 2011
Answers:  2 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Splinter haemorrhages are minute bleeding streaks seen under the nail. It can be a normal phenomenon and associated with trauma as well. Not to worry if you do not feel sick. If you have bleeding anywhere else, any fever or chest pain you can go to the ER.
Answered: Fri, 19 Aug 2011
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
Sometime it is normal appearence.Is there other symptoms..?
If it is not associated with fever,darkning and itching,scaling than not need to worry.
Consider it nornal look.
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor